# SDR CA121109005

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B263
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING THE APU OVERSPEED LIGHT ILLUMINATED AND APU DID AN AUTO SHUTDOWN JUST PRIOR TO ETOPS SEGMENT.  ACFT WAS DIVERTED FOR TROUBLESHOOTING AND REPAIR.   PERFORMED TASK 49-30 TASK 802 APU OVERSPEED SHUTDOWN AND APU BITE PROCEDURE 49-60, TASK 801.  CLEARED OVERSPEED FAULT CONDITION CURRENT STATUS MESSAGE 49-31175 FCU RESOLVER CIRCUIT OCCURRED.  PERFORMED TASK 49-32, TASK 805 NO DEFECTS NOTED CLEARED MESSAGE.  ALL WORK PERFORMED IAW CARS 571.11   DUE TO APU OVERSPEED AND MAINTENANCE MESSAGE 49-31175 ON H79198 AND FCU FAULTS REPORTED VIA ACMS TREND MONITORING, INSPECTION DEFECT T016454 WAS RAISED TO GET APU FCU REPLACED AS A PROACTIVE MEASURE.  SDR WILL BE UPDATED WITH REMOVED FCU PN AND SN AND WITH ANY RELEVANT TEARDOWN INFORMATION FOR REPAIR SHOP.
